# SDR R61A2023031700210

- Difficulty date: March 4, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 36,352 hours, 26,648 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 17085163001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STRINGER 28R IS CORRODED AT INTERCOSTAL ATTACHMENT AREA BETWEEN FR 86 AND FR 87. : REMOVED DAMAGE PORTION OF STGR 28R
BY CUTTING DAMAGE AREA BETWEEN FR85-86 AND PERFORMED SPLICE REPAIR TO STGR 28R REFER SRM 53-23--
03/REPAIR 06P"
